- Should I be concerned if I bruise easily?
- When should I be worried about unexplained bruising?
- What bruises should you worry about?
- Can you still have a stroke while on blood thinners?
- Do blood thinners make you feel tired?
- Is bleeding under the skin bad?
- Why am I bleeding under my skin?
- What drugs cause bruising?
- What medications can cause bleeding under the skin?
- What foods should you avoid if you are on blood thinners?
- How do you stop bruising on blood thinners?
- What are the side effects of blood thinning medication?
- What not to do while on blood thinners?
- What causes bruises to appear without injury?
- What Vitamin Am I lacking if I bruise easily?
Should I be concerned if I bruise easily?
Bruising easily can be normal in some people and becomes more common as we age.
But bruising easily may also signal an underlying medical problem.
You probably should have this problem evaluated by your primary care doctor, especially if the bruising developed recently or has become more frequent or more severe..
When should I be worried about unexplained bruising?
When to call your doctor If you or your child has unexplained bruising, it may be time to see your doctor. See your doctor if you notice the following: large bruises that occur frequently and for no apparent reason. bruises that show no sign of improvement after a week or two.
What bruises should you worry about?
When to Call the Doctor A bruise can need medical care if: You think a sprain or broken bone may have caused it. It keeps getting bigger after the first day. It makes your arm or leg swollen or tight.
Can you still have a stroke while on blood thinners?
Unfortunately, the blood thinners used to prevent such blood clots can increase the risk of bleeding in the brain, a cause of hemorrhagic stroke.
Do blood thinners make you feel tired?
Aside from bleeding-related issues, there are several side effects that have been linked to blood thinners, such as nausea and low counts of cells in your blood. Low blood cell count can cause fatigue, weakness, dizziness and shortness of breath.
Is bleeding under the skin bad?
Purpura occurs when small blood vessels burst, causing blood to pool just under the skin. They appear as small purple spots just beneath the skin’s surface. Purpura, also known as skin hemorrhages or blood spots, can signal a number of medical problems, ranging from minor injuries to life-threatening infections.
Why am I bleeding under my skin?
Bleeding into the skin can occur from broken blood vessels that form tiny red dots (called petechiae). Blood also can collect under the tissue in larger flat areas (called purpura), or in a very large bruised area (called an ecchymosis).
What drugs cause bruising?
Medicines That Can Cause BruisesMedicines (called blood thinners) that prevent blood clots. … Medicines used to treat cancer.Nonsteroidal anti-inflammatory drugs (NSAIDs), such as aspirin and ibuprofen (for example, Advil or Motrin).Steroids, such as prednisone.
What medications can cause bleeding under the skin?
Common medications that can increase the risk of bleeding and bruising include:nonsteroidal anti-inflammatory drugs (NSAIDs), such as ibuprofen and diclofenac.blood-thinning medications and anticoagulants such as aspirin, clopidogrel, apixaban, rivaroxaban, warfarin, and heparin.systemic or topical corticosteroids.
What foods should you avoid if you are on blood thinners?
If you take medicine for your heart, doctors recommend staying away from some foods because of the risk of interaction….Blood thinners: Eat fewer foods with vitamin KAsparagus.Broccoli.Brussels sprouts.Cauliflower.Green onions.Kale.Parsley.Spinach.
How do you stop bruising on blood thinners?
Apply ice or cold packs immediately to prevent or minimize swelling. Apply the ice or cold pack for 10 to 20 minutes, 3 or more times a day. For the first 48 hours after an injury, avoid things that might increase swelling, such as hot showers, hot tubs, hot packs, or alcoholic beverages.
What are the side effects of blood thinning medication?
Excessive bleedingpassing blood in your pee.passing blood when you poo or having black poo.severe bruising.prolonged nosebleeds (lasting longer than 10 minutes)bleeding gums.vomiting blood or coughing up blood.sudden severe back pain.difficulty breathing or chest pain.More items…
What not to do while on blood thinners?
5 Things to Avoid If You’re On Blood ThinnersLeafy greens. Leafy greens like kale, spinach, Brussels sprouts and lettuce contain high amounts of vitamin K. … Green tea. Like the leafy greens, green tea contains vitamin K and drinking it while on Warfarin or Coumadin can have the same effect on the blood’s ability to clot.Cranberry juice. … Grapefruit. … Alcohol.
What causes bruises to appear without injury?
People who have fair skin often bruise easily. Drinking alcohol can make you more prone to easy bruising and bumping into things. Bruising occasionally indicates a more serious medical condition. Vitamin C or K deficiency, bleeding disorders such as hemophilia or Von Willebrand disease, or cancer can cause bruising.
What Vitamin Am I lacking if I bruise easily?
Deficiencies in vitamins that help your blood clot, including vitamin K, vitamin C, and vitamin B-12 may also contribute to easy bruising. Your healthcare provider can order a blood test to check for vitamin deficiencies and may recommend vitamin supplements depending on the results.